# SDR HEEA075569

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- Aircraft time: 13,311 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 412050045107
- Part serial: A496
- Condition: Corroded
- Location: Mlg
- Part time: 1,290 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UNDER CENTER PIVOT MOUNT. SCRAPPED AND REPLACED WITH SERVICEABLE TUBE.
